# SDR 9627399163

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- Engine: Pwa JT8D7
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 39279621
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 38,440 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE START VALVE LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE STARTER AND START VALVE, OPERATIONAL CHECK OK.
